Search or filter publications

Filter by type:

Filter by publication type

Filter by year:

to

Results

  • Showing results for:
  • Reset all filters

Search results

  • JOURNAL ARTICLE
    LIEBECK MW, 1982,

    BOUNDS FOR THE ORDERS OF SOME TRANSITIVE PERMUTATION-GROUPS

    , BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, Vol: 14, Pages: 337-344, ISSN: 0024-6093
  • JOURNAL ARTICLE
    LIEBECK MW, 1980,

    TRANSITIVE PERMUTATION GROUPS OF SOME SPECIAL PRIME DEGREES .2. TOWARDS 4-TRANSITIVITY

    , MATHEMATISCHE ZEITSCHRIFT, Vol: 175, Pages: 53-66, ISSN: 0025-5874
  • JOURNAL ARTICLE
    LIEBECK MW, 1979,

    TRANSITIVE PERMUTATION GROUPS OF SOME SPECIAL PRIME DEGREES

    , MATHEMATISCHE ZEITSCHRIFT, Vol: 168, Pages: 35-52, ISSN: 0025-5874
  • JOURNAL ARTICLE
    Ivanov AA, Franchi C, Mainardis M,

    Standard majorana representations of the symmetric groups

    , Journal of Algebraic Combinatorics, ISSN: 1572-9192

    LetGbe a nite group and letWbe a nitely generatedRG-module with a positive de nite bilinear form (;)W. Assume thatGpermutestransitively a generating setXofWand that (;)Wis constant on eachorbital ofGonX. We show a new method for computing the dimensions ofthe irreducible constituents ofW. Further, we apply that method to Majoranarepresentations of the symmetric groups proving that the symmetric groupSnhas a Majorana representation, in which every permutation of type (2;2) ofSncorresponds to a Majorana axis, if and only ifn≤12

  • JOURNAL ARTICLE
    Liebeck MW, Praeger CE, Saxl J,

    The classification of 3/2-transitive permutation groups and 1/2-transitive linear groups

    , Proceedings of the American Mathematical Society, ISSN: 1088-6826

    A linear group G ≤ GL(V ), where V is a finite vector space, is called 12-transitive if allthe G-orbits on the set of nonzero vectors have the same size. We complete the classificationof all the 12-transitive linear groups. As a consequence we complete the determination of thefinite 32-transitive permutation groups – the transitive groups for which a point-stabilizerhas all its nontrivial orbits of the same size. We also determine the (k +12)-transitive groupsfor integers k ≥ 2.

  • JOURNAL ARTICLE
    Schedler TJ, Ginzburg V,

    A new construction of cyclic homology

    , Proceedings of the London Mathematical Society

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-t4-html.jsp Request URI: /respub/WEB-INF/jsp/search-t4-html.jsp Query String: id=224&limit=10&page=18&respub-action=search.html Current Millis: 1513478763712 Current Time: Sun Dec 17 02:46:03 GMT 2017